# SDR FDEA201306221372

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102495
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720 FWD CARGO BAY BETWEEN STRINGER 24 -25R, FRAME DENTED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL III.   R & R FRAME IAW SRM 51-40-02 AND DWG 143N1014.   CATEGORY "A"  MAJOR REPAIR.
